About

A capsule shaped tablet providing non-drowsy, effective relief of cold and flu symptoms such as fever, aches and pains, blocked nose, sinus pain and headache. Each caplet contains paracetamol and decongestant, easy to swallow and non-drowsy.

Dosage:

Adults and elderly: Two caplets to be taken up to four times a day when needed. No more than eight caplets in 24 hours.

Beechams Flu Plus is not suitable for children under 16 years old.

Contains:

Each caplet contains Paracetamol 500mg, Caffeine 25mg and Phenylephrine hydrochloride 5mg.

Caution:

Not suitable for children under 16 years. Do not use during pregnancy. Avoid alcohol. Do not use if you suffer from high blood pressure or heart disease. Do not use if you are taking MAOI drugs or within two weeks of stopping MAOI drugs. If you are unsure, speak to your pharmacist before using. Not to be used for more than seven days without consulting a doctor.

Always read the patient information leaflet before using this medicine

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in